Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 140, NWS Nashville, TN

April 27, 20116 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 27, 2011, 3:25 PM CDT for 6 counties in Tennessee. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2011, 3:25 PM CDT (20:25 UTC)
Expired
Apr 27, 2011, 4:15 PM CDT
In force
50 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cumberland County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, White County, TN

The radar

The Knoxville radar (KMRX), 133 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 4:10 PM CDTHAIL 0.57 Se Allardt, TNSPOTTER REPORTED DIME SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 10:27 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-84 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

068 
WUUS54 KOHX 272025
SVROHX
TNC035-049-133-137-141-185-272115-
/O.NEW.KOHX.SV.W.0140.110427T2025Z-110427T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
325 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WHITE COUNTY IN MIDDLE TENNESSEE...
  NORTHERN CUMBERLAND COUNTY IN MIDDLE TENNESSEE...
  EASTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
  EASTERN OVERTON COUNTY IN MIDDLE TENNESSEE...
  FENTRESS COUNTY IN MIDDLE TENNESSEE...
  PICKETT COUNTY IN MIDDLE TENNESSEE...

* UNTIL 415 PM CDT/515 PM EDT/

* AT 323 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE SEVERE
  STORMS EXTENDED FROM STATIC TO SPARTA...AND WERE MOVING EAST AT 45
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONTEREY...
  JAMESTOWN...
  CROSSVILLE...
  FAIRFIELD GLADE...
  FAIRFIELD GLADE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

&&

LAT...LON 3633 8475 3633 8477 3629 8479 3627 8487
      3623 8487 3621 8489 3616 8489 3610 8483
      3609 8479 3601 8474 3583 8561 3663 8517
      3661 8478 3640 8465
TIME...MOT...LOC 2025Z 256DEG 38KT 3665 8506 3594 8546

$$

FORECASTER:BOYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 2:19 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 27, 2:19 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
219 PM CDT WED APR 27 2011

.MESOSCALE UPDATE...
POWERFUL UPPER JET WITH A SPEED MAX ON THE ORDER OF 115 KNOTS
BEGINNING TO PUNCH INTO SOUTHERN ARKANSAS AND EVENTUALLY WEST
TENNESSEE BY 00Z. GFS BRINGS 50 KNOT LOW LEVEL JET RIGHT UP
THROUGH MIDDLE TN MID TO LATE AFTERNOON/EARLY EVENING. LOW LEVEL
JET MAY BE FASTER BASED ON CELL MOVEMENT THAT WE ARE CURRENTLY
SEEING AT TIMES IN THE 70 KNOT PLUS RANGE. AIR MASS STILL NEEDS TO
DESTABILIZE THERMODYNAMICALLY AND EXPECT THIS OVER SOUTHERN AREAS
NEXT HOUR OR TWO.

BOYD

&&

.PREV DISCUSSION... /ISSUED 152 PM CDT WED APR 27 2011/

MESOSCALE UPDATE...
SURFACE LOW NORTHEAST MISSOURI AT 1845Z. RAIN COOLED AIR OVER MUCH
OF MID STATE AT THIS TIME. SEVERE STORMS IN SOUTHEAST MIDDLE
TENNESSEE ALONG SOUTH END OF PLATEAU HAVE PULLED EAST OF MY CWA AT
THIS TIME. NEXT ROUND ALREADY FIRING IN NORTH MISSISSIPPI WITH
SEVERAL TORNADO WARNINGS UNDERWAY. 18Z SPECIAL RAOB AT OHX SHOWING
MOIST AIRMASS AND SOMEWHAT A STABLE AIRMASS BUT EXPECT THIS TO
CHANGE AS DRIER MID LEVEL AIR ADVECTS INTO MID STATE. EXPECT
SOUTHWEST MIDDLE TENNESSEE TO BE UNDER WARNINGS AS ACTIVITY HEADS
THIS WAY FROM MISSISSIPPI.

BOYD

PREV DISCUSSION... /ISSUED 1125 AM CDT WED APR 27 2011/

UPDATE...
MASS OF RAIN/STORMS SOUTH CONTINUES TO PUSH ACROSS THE MID-STATE...
HELPING TO KEEP TEMPS LOWER AND AIRMASS FROM BECOMING TOTALLY RECHARGED.
MAIN THREAT CONTINUES TO BE SOUTH/EAST FOR SEVERE STORMS. WILL ADJUST
TEMPS AND SEVERE THREAT IN UPCOMING UPDATE. RIVER FLOODING THREAT
CONTINUES TO BE HIGH...MAINLY AROUND NASHVILLE AND WEST.

MESOSCALE UPDATE...
SIGNIFICANT WX EVENT CONTINUES TO UNFOLD. SFC LOW CURRENTLY ACROSS AR
WILL RACE TO NEAR PAH ARND 00Z. AIRMASS RECOVERING BUT IS SLOW WITH
LINGERING CLOUDS AND RETURNING PCPN. RECOVERY SHOULD CONTINUE AS AFTERNOON
SOUNDINGS SHOWING THERMODYNAMIC PARAMETERS VERY HIGH END. COULD
SEE SUPERCELLS LATER NORTH AS FRONTAL BOUNDARY ENTERS THE CWA
AROUND 00Z. ONGOING DEVELOPMENT ON THE SOUTHERN BORDER ALSO
CAPABLE OF ISOLATED TORNADOES WHERE SRHELICITY 700+.

PREV DISCUSSION... /ISSUED 352 AM CDT WED APR 27 2011/

LONG-TRACKED STRONG TO VIOLENT TORNADOES POSSIBLE IN
MIDDLE TENNESSEE TODAY...
HEAVY RAINFALL IS EXPECTED TO CAUSE SOME AREA CREEKS, STREAMS
AND RIVERS TO REACH FLOOD STAGE...

SHORT TERM...TRAINING OF HEAVY THUNDERSTORM RAINS ACROSS WESTERN
MIDDLE TENNESSEE CONTINUES TO INCREASE FLOOD POTENTIAL. THESE
HEAVY RAINS ARE FALLING ON GROUNDS THAT HAVE ALREADY BEEN SOAKED BY
REPEATED HEAVY RAIN EPISODES SINCE SUNDAY. FLASH FLOOD WARNINGS
ARE ALREADY IN EFFECT FOR A LARGE PART OF WESTERN MIDDLE TENNESSEE
AND ADDITIONAL FLASH FLOOD WARNINGS AND RIVER FLOOD WARNINGS WILL
LIKELY BE NEEDED AS THE DAY PROGRESSES. THIS IS A PARTICULARLY
DANGEROUS SITUATION FOR HEAVY RAINFALL ACROSS WESTERN MIDDLE
TENNESSEE TODAY...INCLUDING THE NASHVILLE METRO AREA. RAPID RISES
WILL LIKLEY OCCUR TODAY ALONG SOME AREA CREEKS AND STREAMS AND
THOSE LIVING NEARBY SHOULD CLOSELY MONITOR WATER LEVELS AND LISTEN FOR
ANY ADDITIONAL FLASH FLOOD OR FLOOD WARNINGS THAT MIGHT BE ISSUED
(SEE HYDROLOGY SECTION BELOW).

EXPECT THUNDERSTORMS WITH HEAVY RAIN TO CONTINUE THROUGH MUCH OF THE
EARLY MORNING HOURS, AND PROGRESS SLOWLY EASTWARD. HOWEVER, THINGS WILL
START TO RAPIDLY EVOLVE INTO A WIDESPRAD SEVERE WEATHER EVENT BY
LATE MORNING AND EARLYAFTERNOON, AS A STRENGTHENING LOW PRESSURE
AREA LIFTS NORTHEASTWARD FROM ARKANSAS ACROSS THE OHIO RIVER
VALLEY. A WARM FRONT IS FORECAST TO LIFT NORTHEASTWARD ACROSS
WESTERN PARTS OF OUR AREA BY EARLY AFTERNOON, ALLOWING SKIES TO
BECOME PARTLY SUNNY. THIS WILL LEAD TO RAPID DESTABILIZATION OF
THE AIR MASS AND RAPID SEVERE THUNDERSTORM GENERATION. EXPECT
ROTATING SUPER CELLS TO DEVELOP IN THE WARM SECTOR, WITH LONG-
TRACK DANGEROUS TORANDOES POSSIBLE, ESPECIALLY OVER SOUTHERN PARTS
OF THE MID STATE, WHERE SPC HAS PLACED A HIGH RISK FOR SEVERE
THUNDERSTORMS TODAY. RIGHT NOW, IT LOOKS LIKE THE PEAK OF THE
SEVERE WEATHER EVENT WILL OCCUR AROUND MID-AFTERNOON.

A MODERATE RISK FOR SEVERE STORMS COVERS THE MAJORITY OF NORTHERN
MIDDLE TENNESSEE TODAY. SO, ALL PARTS OF THE MID STATE ARE AT RISK
FOR A SIGNIFICANT SEVERE WEATHER OUTBREAK TODAY.

AFTER THE FRONT PASSES THIS EVENING, EXPECT SOME DRIER AND COOLER
AIR TO PUSH IN FROM THE WEST. A WEAK UPPER LEVEL SHORTWAVE ZIPS
THROUGH LATE THURSDAY AND EARLY THURSDAY NIGHT LEADING TO A SLIGHT
CHANCE FOR SHOWERS IN EXTREME NORTHERN SECTIONS. THERE WILL BE AT
LEAST A SMALL CHANCE FOR THUNDERSTORMS OVER NORTHWEST MIDDLE
TENNESSEE ON SUNDAY, BUT INCREASINGLY GREATER CHANCES FOR RAIN
AREA-WIDE SUNDAY NIGHT AND MONDAY.

LONG TERM...AFTER A COLD FRONT PASSES MONDAY NIGHT, EXPECT
ANOTHER DRYING TREND FOR TUESDAY.

HYDROLOGY...
CURRENT RADAR SHOWS MODERATE TO HEAVY RAINFALL OVER MANY AREAS WEST
OF I 65. THE HEAVIEST BAND HAS BEEN MOVING RATHER SLOWLY
EASTWARD...AND THIS HAS CAUSED SOME HEAVY RAINFALL AMOUNTS OF 2 TO
3 INCHES SINCE LAST EVENING. MUCH OF THE NW HAS ALREADY BEEN UNDER
A FLASH FLOOD WARNING...AND MORE WARNINGS WILL LIKELY BE ISSUED. WE
CONTINUE TO EXPECT THE NW TO BE HARDEST HIT WITH EVENT TOTALS
EXCEEDING 5 INCHES...WITH LOCALLY GREATER AMOUNTS.

THIS MASS OF RAINFALL WILL GRADUALLY WORK EAST NORTHEAST THROUGH THE
MORNING...AND ADDITIONAL FLASH FLOOD WARNINGS MAY BE NEEDED. THERE
WILL LIKELY BE A BREAK IN THE RAIN FOR MANY AREAS AROUND
MIDDAY...THEN HEAVY THUNDERSTORMS WILL RAMP UP THE FLASH FLOOD RISK
AGAIN IN THE AFTERNOON AND EVENING WITH ANOTHER 1 TO 3 INCHES OF
RAIN.

FALLEN RAIN AND EXPECTED RAINFALL BRING PORT ROYAL ON THE RED RIVER
TO MAJOR FLOOD STAGE EARLY THURSDAY MORNING. IT IS EXPECTED TO REACH
FLOOD STAGE THIS MORNING...SO WE AHEAD WITH A FLOOD WARNING FOR THAT
SITE.

GENERALLY MINOR FLOODING IS IN THE FORECAST ON PORTIONS OF THE
CUMBERLAND RIVER BELOW CHEATHAM DAM...THE HARPETH RIVER BELOW
BELLEVUE...THE DUCK RIVER BELOW CENTERVILLE...THE BUFFALO RIVER NEAR
LOBELVILLE...AND SHOAL CREEK NEAR IRON CITY. A FLOOD WATCH REMAINS
IN EFFECT FOR THESE SITES...AND ANY NEEDED UPGRADES TO WARNINGS WILL
BE ISSUED TODAY...WITH MOST EXPECTED TO REACH FLOOD STAGE AFTER
MIDNIGHT. MINOR FLOODING IS ALSO POSSIBLE ON THE TRIBUTARIES OF
THESE RIVERS...AS WELL AS LOCALIZED FLASH FLOODING.

LOCALIZED RAINFALL AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE
NORTHWEST MID TN...BUT WIDESPREAD EVENT TOTALS OF 3 TO 6 INCHES ARE
TO BE EXPECTED. THE FLOOD WATCH WILL CONTINUE...AND UPGRADES TO
FLOOD WARNINGS AND FLASH FLOOD WARNINGS ARE LIKELY FOR PARTS OF THE
AREA THROUGH THE DAY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

&&

01
Hazardous weather outlook, Apr 27, 4:47 AM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
447 AM CDT WED APR 27 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-281000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
447 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHERN
MIDDLE TENNESSEE TODAY AND THIS EVENING. A MODERATE RISK EXISTS
OVER MOST OF THE REMAINDER OF THE MID STATE.

LONG TRACKED STRONG TO VIOLENT TORNADOES ARE POSSIBLE TODAY AND
THIS EVENING... ALONG WITH DAMAGING STRAIGHT LINE WINDS...AND LARGE
HAIL.

HEAVY RAINFALL WILL LIKELY CAUSE SOME AREA CREEKS, STREAMS AND
RIVERS TO REACH...OR APPROACH...FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

A SIGNIFICANT SEVERE WEATHER EVENT IS EXPECTED. SPOTTER REPORTS
WILL BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

19

In the hours before

Local storm report, Apr 27, 12:41 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1241 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             MANCHESTER              35.47N 86.08W
04/27/2011  E1.00 INCH       COFFEE             TN   TRAINED SPOTTER

            QUARTER SIZED HAIL REPORTED IN THE CITY OF MANCHESTER.

&&

BBOYD
Local storm report, Apr 27, 1:28 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
128 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TSTM WND DMG     12 NW SHELBYVILLE       35.61N 86.60W
04/27/2011                   BEDFORD            TN   PUBLIC

            TREES AND POWER LINES DOWN MAINLY IN UNIONVILLE AREA.

&&

STEIGERWALDT
Local storm report, Apr 27, 2:02 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
202 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     HAIL             LEWISBURG               35.45N 86.79W
04/27/2011  E0.50 INCH       MARSHALL           TN   TRAINED SPOTTER

&&

BBOYD
Local storm report, Apr 27, 2:19 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
219 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     HAIL             PALMER                  35.36N 85.57W
04/27/2011  E1.00 INCH       GRUNDY             TN   PUBLIC

&&

STEIGERWALDT
Local storm report, Apr 27, 2:29 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
229 PM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     TSTM WND DMG     GRUETLI-LAAGER          35.37N 85.64W
04/27/2011                   GRUNDY             TN   PUBLIC

            TREES AND POWER LINES BLOWN DOWN IN THE COALMONT...
            GRUETLI-LAAGER AND PALMER AREAS.

&&

STEIGERWALDT
Special weather statement, Apr 27, 2:45 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
245 PM CDT WED APR 27 2011

TNZ005-022>025-272015-
BENTON-DICKSON-HOUSTON-HUMPHREYS-STEWART-
245 PM CDT WED APR 27 2011

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...DICKSON...HOUSTON...
HUMPHREYS AND STEWART COUNTIES...

AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUENA VISTA...OR 13 MILES SOUTHWEST OF
CAMDEN...MOVING NORTHEAST AT 70 MPH. THIS STORM WILL MOVE THROUGH BENTON
COUNTY SHORTLY AND INTO HOUSTON AND HUMPHREYS.

HALF INCH SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

BOYD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 9:31 PM CDTTornado WarningOHXBenton, Humphreys, Perry59 min
Apr 26, 9:47 PM CDTRiver Flood AdvisoryOHXLawrence9 hr
Apr 26, 9:55 PM CDTTornado WarningOHXHickman, Perry50 min
Apr 26, 10:16 PM CDTTornado WarningOHXHickman, Lewis, Perry, Wayne59 min
Apr 26, 10:27 PM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Hickman, Houston, Humphreys, Perry and 1 more33 min
Apr 26, 10:38 PM CDTTornado WarningOHXHickman, Perry37 min
Apr 26, 10:48 PM CDTTornado WarningOHXDickson, Hickman, Houston, Humphreys27 min
Apr 26, 11:04 PM CDTSevere Thunderstorm WarningOHXBenton, Hickman, Humphreys, Perry41 min
Apr 26, 11:09 PM CDTFlash Flood WarningOHXPerry3 hr
Apr 26, 11:14 PM CDTSevere Thunderstorm WarningOHXDickson, Hickman, Humphreys, Perry46 min
Apr 26, 11:18 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery42 min
Apr 26, 11:22 PM CDTTornado WarningOHXDickson, Houston, Montgomery23 min
Apr 26, 11:31 PM CDTTornado WarningOHXDickson, Montgomery29 min
Apr 26, 11:42 PM CDTSevere Thunderstorm WarningOHXBenton, Dickson, Hickman, Humphreys27 min
Apr 26, 11:53 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys, Montgomery, Robertson55 min
Apr 27, 12:42 AM CDTSevere Thunderstorm WarningOHXRutherford16 min
Apr 27, 12:58 AM CDTAreal Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more20 hr
Apr 27, 1:43 AM CDTSevere Thunderstorm WarningOHXBenton, Hickman, Humphreys, Perry32 min
Apr 27, 1:46 AM CDTTornado WarningOHXHickman, Humphreys, Perry15 min
Apr 27, 2:18 AM CDTFlash Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more4 hr
Apr 27, 2:27 AM CDTRiver Flood WarningOHXMontgomery, Robertson57 hr
Apr 27, 4:07 AM CDTSevere Thunderstorm WarningOHXWayne23 min
Apr 27, 4:11 AM CDTSevere Thunderstorm WarningOHXWayne34 min
Apr 27, 4:52 AM CDTFlash Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more3 hr
Apr 27, 5:02 AM CDTFlash Flood WarningOHXCheatham, Davidson, Dickson, Hickman, Lewis, Maury and 5 more16 hr
Apr 27, 5:06 AM CDTFlash Flood WarningOHXGiles, Lawrence, Lewis, Maury, Wayne16 hr
Apr 27, 5:10 AM CDTSevere Thunderstorm WarningOHXGiles, Marshall, Maury35 min
Apr 27, 5:16 AM CDTSevere Thunderstorm WarningOHXMarshall, Maury, Rutherford, Williamson29 min
Apr 27, 5:23 AM CDTSevere Thunderstorm WarningOHXGiles22 min
Apr 27, 5:28 AM CDTRiver Flood WarningOHXDavidson12 hr
Apr 27, 5:35 AM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford25 min
Apr 27, 5:38 AM CDTTornado WarningOHXBedford, Marshall, Rutherford, Williamson37 min
Apr 27, 5:54 AM CDTRiver Flood WarningOHXCheatham27 hr
Apr 27, 5:54 AM CDTRiver Flood WarningOHXDavidson, Williamson15 hr
Apr 27, 5:54 AM CDTRiver Flood WarningOHXWilliamson15 hr
Apr 27, 6:00 AM CDTTornado WarningOHXCannon, DeKalb, Rutherford, Smith, Wilson30 min
Apr 27, 6:06 AM CDTTornado WarningOHXBedford, Coffee, Grundy24 min
Apr 27, 6:18 AM CDTTornado WarningOHXJackson, Smith, Wilson27 min
Apr 27, 6:27 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon18 min
Apr 27, 6:31 AM CDTTornado WarningOHXCoffee, Grundy, Warren29 min
Apr 27, 6:35 AM CDTTornado WarningOHXClay, Jackson, Macon, Overton, Pickett, Smith44 min
Apr 27, 6:38 AM CDTTornado WarningOHXJackson, Overton, Putnam37 min
Apr 27, 6:42 AM CDTTornado WarningOHXDeKalb, Van Buren, Warren33 min
Apr 27, 6:53 AM CDTTornado WarningOHXCumberland, Grundy, Van Buren, Warren, White52 min
Apr 27, 6:59 AM CDTTornado WarningOHXFentress, Overton, Pickett31 min
Apr 27, 7:22 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White23 min
Apr 27, 7:26 AM CDTTornado WarningOHXCumberland, Van Buren, White29 min
Apr 27, 7:54 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress36 min
Apr 27, 9:17 AM CDTRiver Flood WarningOHXBedford30 hr
Apr 27, 10:41 AM CDTTornado WarningOHXGiles, Lawrence, Marshall, Maury34 min
Apr 27, 11:06 AM CDTTornado WarningOHXGiles, Lawrence24 min
Apr 27, 11:06 AM CDTTornado WarningOHXGiles, Lawrence24 min
Apr 27, 11:14 AM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Coffee, Giles, Marshall, Rutherford31 min
Apr 27, 11:19 AM CDTRiver Flood WarningOHXHickman4 days
Apr 27, 11:19 AM CDTRiver Flood WarningOHXPerry65 hr
Apr 27, 11:19 AM CDTRiver Flood WarningOHXLawrence25 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXBedford, Marshall34 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXMaury68 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXHumphreys5 days
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXGiles56 hr
Apr 27, 11:29 AM CDTRiver Flood AdvisoryOHXGiles3 days
Apr 27, 11:37 AM CDTTornado WarningOHXBedford, Marshall23 min
Apr 27, 11:51 AM CDTTornado WarningOHXBedford, Cannon, Coffee, Rutherford24 min
Apr 27, 12:03 PM CDTFlash Flood WarningOHXBenton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more9 hr
Apr 27, 12:03 PM CDTRiver Flood WarningOHXMontgomery50 hr
Apr 27, 12:06 PM CDTRiver Flood AdvisoryOHXDavidson43 hr
Apr 27, 12:08 PM CDTFlash Flood WarningOHXBedford, Giles, Marshall6 hr
Apr 27, 12:23 PM CDTAreal Flood WarningOHXCheatham, Dickson24 hr
Apr 27, 12:29 PM CDTSevere Thunderstorm WarningOHXCannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more46 min
Apr 27, 12:30 PM CDTAreal Flood WarningOHXStewart24 hr
Apr 27, 12:37 PM CDTTornado WarningOHXCoffee, Grundy38 min
Apr 27, 1:22 PM CDTSevere Thunderstorm WarningOHXGrundy8 min
Apr 27, 1:22 PM CDTTornado WarningOHXGrundy23 min
Apr 27, 1:48 PM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall, Maury27 min
Apr 27, 2:14 PM CDTSevere Thunderstorm WarningOHXBedford, Cannon, Marshall, Rutherford31 min
Apr 27, 2:45 PM CDTSevere Thunderstorm WarningOHXCannon, DeKalb, Warren, White30 min
Apr 27, 3:00 PM CDTSevere Thunderstorm WarningOHXGiles, Lawrence, Wayne30 min
Apr 27, 3:08 PM CDTSevere Thunderstorm WarningOHXDeKalb, Overton, Putnam, White22 min
Apr 27, 3:13 PM CDTSevere Thunderstorm WarningOHXBedford, Marshall, Rutherford32 min
Apr 27, 3:25 PM CDTTornado WarningOHXWayne35 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.